# SDR QR9R20220923003

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723939773
- Aircraft time: 2,873 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Cockpit Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PILOT'S HEADREST BROKE DURING FLIGHT. REPLACED HEADREST ASSY IAW LUH CMM VOL. 2-4.
